AMS eContent Search Results
Matches for: msc=(20F69) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] Burton Randol. Hardy-type results on the average of the lattice point error term over long intervals. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Ian Biringer, Khalid Bou-Rabee, Martin Kassabov and Francesco Matucci. Intersection growth in groups. Trans. Amer. Math. Soc. 369 (2017) 8343-8367.
Abstract, references, and article information   
View Article: PDF

[3] Martin W. Liebeck, Gili Schul and Aner Shalev. Rapid growth in finite simple groups. Trans. Amer. Math. Soc. 369 (2017) 8765-8779.
Abstract, references, and article information   
View Article: PDF

[4] Johannes Jaerisch and Katsuhiko Matsuzaki. Growth and cogrowth of normal subgroups of a free group. Proc. Amer. Math. Soc. 145 (2017) 4141-4149.
Abstract, references, and article information   
View Article: PDF

[5] Duong H. Dung and Christopher Voll. Uniform analytic properties of representation zeta functions of finitely generated nilpotent groups. Trans. Amer. Math. Soc. 369 (2017) 6327-6349.
Abstract, references, and article information   
View Article: PDF

[6] Aner Shalev. Conjugacy classes, growth and complexity. Contemporary Mathematics 694 (2017) 209-221.
Book volume table of contents   
View Article: PDF

[7] Daniel Kasprowski. The asymptotic dimension of quotients by finite groups. Proc. Amer. Math. Soc. 145 (2017) 2383-2389.
Abstract, references, and article information   
View Article: PDF

[8] Lewis Bowen, Yair Hartman and Omer Tamuz. Property (T) and the Furstenberg entropy of nonsingular actions. Proc. Amer. Math. Soc. 144 (2016) 31-39.
Abstract, references, and article information   
View Article: PDF

[9] Harald A. Helfgott. Growth in groups: ideas and perspectives. Bull. Amer. Math. Soc. 52 (2015) 357-413.
Abstract, references, and article information   
View Article: PDF

[10] László Pyber and Endre Szabó. Growth in finite simple groups of Lie type. J. Amer. Math. Soc. 29 (2016) 95-146.
Abstract, references, and article information   
View Article: PDF

[11] Martino Lupini. Logic for metric structures and the number of universal sofic and hyperlinear groups. Proc. Amer. Math. Soc. 142 (2014) 3635-3648.
Abstract, references, and article information   
View Article: PDF

[12] Mark Sapir. A Higman embedding preserving asphericity. J. Amer. Math. Soc. 27 (2014) 1-42.
Abstract, references, and article information   
View Article: PDF

[13] David Hume and Alessandro Sisto. Embedding universal covers of graph manifolds in products of trees. Proc. Amer. Math. Soc. 141 (2013) 3337-3340.
Abstract, references, and article information   
View Article: PDF

[14] A. Yu. Olshanskii. Space functions of groups. Trans. Amer. Math. Soc. 364 (2012) 4937-4985.
Abstract, references, and article information   
View Article: PDF

[15] Yves Cornulier, Yves Stalder and Alain Valette. Proper actions of wreath products and generalizations. Trans. Amer. Math. Soc. 364 (2012) 3159-3184.
Abstract, references, and article information   
View Article: PDF

[16] Cheryl E. Praeger and Ákos Seress. Regular semisimple elements and involutions in finite general linear groups of odd characteristic. Proc. Amer. Math. Soc. 140 (2012) 3003-3015.
Abstract, references, and article information   
View Article: PDF

[17] Nir Avni, Benjamin Klopsch, Uri Onn and Christopher Voll. Representation zeta functions of some compact $p$-adic analytic groups. Contemporary Mathematics 566 (2012) 295-330.
Book volume table of contents
View Article: PDF

[18] Ionut Chifan and Adrian Ioana. On relative property (T) and Haagerup’s property. Trans. Amer. Math. Soc. 363 (2011) 6407-6420. MR 2833560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Robert Guralnick and Gunter Malle. Products of conjugacy classes and fixed point spaces. J. Amer. Math. Soc. 25 (2012) 77-121. MR 2833479.
Abstract, references, and article information   
View Article: PDF

[20] Martin Kassabov and Francesco Matucci. Bounding the residual finiteness of free groups. Proc. Amer. Math. Soc. 139 (2011) 2281-2286. MR 2784792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. Smirnov. Linearly controlled asymptotic dimension of the fundamental group of a graph-manifold. St. Petersburg Math. J. 22 (2011) 307-319. MR 2668128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] T. Banakh, J. Higes and I. Zarichnyi. The coarse classification of countable abelian groups. Trans. Amer. Math. Soc. 362 (2010) 4755-4780. MR 2645049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Simon Thomas. On the number of universal sofic groups. Proc. Amer. Math. Soc. 138 (2010) 2585-2590. MR 2607888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Bruce Kleiner. A new proof of Gromov's theorem on groups of polynomial growth. J. Amer. Math. Soc. 23 (2010) 815-829. MR 2629989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Volodymyr Nekrashevych. A group of non-uniform exponential growth locally isomorphic to $IMG(z^2+i)$. Trans. Amer. Math. Soc. 362 (2010) 389-398. MR 2550156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Thanos Gentimis. Asymptotic dimension of finitely presented groups. Proc. Amer. Math. Soc. 136 (2008) 4103-4110. MR 2431020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Igor Mineyev. Metric conformal structures and hyperbolic dimension. Conform. Geom. Dyn. 11 (2007) 137-163. MR 2346214.
Abstract, references, and article information   
View Article: PDF

[28] H. Endo and D. Kotschick. Failure of separation by quasi-homomorphisms in mapping class groups. Proc. Amer. Math. Soc. 135 (2007) 2747-2750. MR 2317948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Shlomo Hoory, Nathan Linial and Avi Wigderson. Expander graphs and their applications. Bull. Amer. Math. Soc. 43 (2006) 439-561. MR 2247919.
Abstract, references, and article information
View Article: PDF

[30] G. C. Bell and A. N. Dranishnikov. A Hurewicz-type theorem for asymptotic dimension and applications to geometric group theory. Trans. Amer. Math. Soc. 358 (2006) 4749-4764. MR 2231870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2